Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 41, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 16, 2010, 3:28 PM CDT for Daviess County, Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2010, 3:28 PM CDT (20:28 UTC)
- Expired
- Jul 16, 2010, 8:26 PM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Daviess County, MO
The radar
The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 4:00 PM CDT | FLASH FLOOD | Carlow, MO | WATER RUNNING 6-8 INCHES ALONG V HIGHWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
052
WGUS53 KEAX 162028
FFWEAX
MOC061-170230-
/O.NEW.KEAX.FF.W.0041.100716T2028Z-100717T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
328 PM CDT FRI JUL 16 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 930 PM CDT
* AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR RAINFALL ESTIMATES INDICATE 1.5 TO 2.0 INCHES
OF RAINFALL HAS FALLEN WITH THESE THUNDERSTORMS...WITH THE POTENTIAL
OF AN ADDITIONAL 1 TO 1.5 INCHES POSSIBLE...ESPECIALLY ACROSS
RURAL SECTIONS OF THE SOUTHEAST CORNER OF THE COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALLATIN...JAMESPORT AND PATTONSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE POSSIBLE IN
THE WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3978 9377 3978 9383 3982 9421 4005 9421
4006 9377
$$
SF2 follow-up statements
874
WGUS73 KEAX 162116
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 PM CDT FRI JUL 16 2010
MOC061-170230-
/O.CON.KEAX.FF.W.0041.000000T0000Z-100717T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS MO-
416 PM CDT FRI JUL 16 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIESS COUNTY UNTIL 930
PM CDT...
AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR
RAINFALL ESTIMATES BETWEEN TWO AND ONE HALF AND THREE AND ONE HALF
INCHES HAVE BEEN DETECTED ALONG THE GRAND RIVER BASIN ABOVE
GALLATIN...AND THE MUDDY CREEK AND BIG MUDDY CREEK BASINS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALLATIN...JAMESPORT AND PATTONSBURG.
RAINFALL RATES WITH THESE THUNDERSTORMS ARE AVERAGING AROUND TWO AND
ONE HALF INCHES...WITH ADDITIONAL RAINFALL OF ONE TO ONE AND ONE
QUARTER INCHES EXPECTED BEFORE THE THUNDERSTORMS MOVE OUT OF THE
REGION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3978 9377 3978 9383 3982 9421 4005 9421
4006 9377
$$
SF543
WGUS73 KEAX 170126
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
826 PM CDT FRI JUL 16 2010
MOC061-170136-
/O.CAN.KEAX.FF.W.0041.000000T0000Z-100717T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS MO-
826 PM CDT FRI JUL 16 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DAVIESS COUNTY IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
&&
LAT...LON 3978 9377 3978 9383 3982 9421 4005 9421
4006 9377
$$
SFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:20 PM CDT, 8 minutes earlier.
Area forecast discussion, Jul 16, 3:20 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 PM CDT FRI JUL 16 2010
.DISCUSSION...
SHORT TERM (TONIGHT-SUNDAY)...
DEEP MOIST CONVECTION HAS BEGUN TO DEVELOP ALONG WEAK CONFLUENT ZONE
EXTENDING ROUGHLY ALONG THE MISSOURI RIVER THIS AFTERNOON. RICH LOW
LEVEL MOISTURE...CHARACTERIZED BY SFC DEWPOINTS IN THE MID-UPPER
70S...HAS COMBINED WITH NEAR 90F SURFACE TEMPERATURES TO YIELD
MLCAPES EXCEEDING 3000 J/KG. DESPITE POOR LOW-MID LEVEL SHEAR AND
ONLY MODEST LAPSE RATES...SEASONABLY STRONG UPPER WINDS EXCEEDING 50
KNOTS MAY ALLOW UPDRAFTS TO PERSIST A BIT LONGER THAN OTHERWISE
WOULD BE EXPECTED. WATER LOADING IN THE LOW-MID TROPOSPHERE TOPPED
BY VERY DRY AIR WILL CERTAINLY FAVOR SOME THREAT OF LOCALIZED
DOWNBURSTS WITH THE MOST INTENSE CELLS. ANY ACTIVITY SHOULD
DISSIPATE WITH SUNSET.
HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND WITH
AFTERNOON HEAT INDICES GENERALLY FALLING IN THE 100 TO 105 RANGE.
HOWEVER WILL GO AHEAD AND ISSUE A HEAT ADVISORY FOR TOMORROW AS
TEMPS IN THE 90-95 DEGREE RANGE AND DEW POINTS IN THE MID 70S WILL
PUSH HEAT INDICES TO RIGHT AROUND 105.
AS THE MEAN RIDGE POSITION SHIFTS BACK TOWARD THE SOUTHERN
ROCKIES...MID LEVEL BELT OF WESTERLIES WILL CONTINUE TO STRENGTHEN
ACROSS THE CENTRAL PLAINS THROUGH THE WEEKEND. MODELS CONTINUE TO
SHOW STRONG SIGNALS OF A PERIOD OF INCREASED MCS ACTIVITY BEGINNING
ON SUNDAY. ASSUMING A TYPICAL TRAJECTORY...ACTIVITY ORIGINATING
ACROSS CENTRAL NEBRASKA WOULD PEEL TOWARD THE SSE INTO NRN MO ON A
REPEATED BASIS...WITH AN ATTENDANT THREAT FOR STRONG/SEVERE WINDS
AND HEAVY RAINFALL. CONVECTIVE DEBRIS/OUTFLOW WILL ALSO GREATLY
IMPACT DAYTIME TEMPERATURE FORECASTS AS WELL...BUT WILL HEDGE NRN MO
DOWN INTO THE UPPER 80S FOR NOW ON SUNDAY...WHILE INCREASING POPS TO
AROUND 40 PERCENT.
MEDIUM RANGE MODELS SHOW THE WEAK NORTHWEST FLOW THIS WEEKEND WILL
BECOME NEARLY ZONAL ACROSS THE REGION BY MONDAY AND THEN WEAK
SOUTHWESTERLY BY THE END OF THE WEEK. THEREFORE CAN EXPECT PERIODIC
SHORTWAVES TO CONTINUE TO MOVE THROUGH THE FLOW...GENERALLY JUST
OUTSIDE OF THE MISSOURI REGION THROUGHOUT THE LATTER PORTION OF THE
FORECAST. THAT BEING SAID ANY ACTIVITY BEING KICKED OFF OVER THE
CENTRAL PLAINS OR NEAR ANY SURFACE BOUNDARY...WILL HAVE A CHANCE OF
MAKING IT INTO EASTERN KANSAS AND MISSOURI.
ALTHOUGH SLIGHTLY DIFFERING ON TIMING...GFS/ECMWF/GEM ALL CONTINUE
TO SHOW A WEAK SHORTWAVE ENTERING THE REGION SUNDAY NIGHT INTO
MONDAY. THIS WAVE WILL LIKELY KICK OFF ADDITIONAL CONVECTION THUS
REINFORCING THE SURFACE BOUNDARY PROGGED TO STRETCH ACROSS THE
REGION. AS IS TYPICAL IN THE SUMMER THIS FAR OUT IN THE
FORECAST...THE QUESTION IS WHERE WILL THE BOUNDARY BE AT THAT TIME.
ASSUMING IT IS IN THE GENERAL VICINITY OF SOUTHERN IOWA-NORTHERN
MISSOURI...HAVE HELD ON TO LOW CHANCE POPS ACROSS FAR NORTHERN
MISSOURI. HAVE GONE WITH ONLY LOW CHANCE GIVEN THE AMOUNT OF
UNCERTAINTY IN LOCATION AND TIMING. HAVE CONTINUED THE DRY FORECAST
FROM TUESDAY ON. BUT ONCE AGAIN...ANY SHORTWAVE MOVING THROUGH THE
FLOW MAY TRIGGER ADDITIONAL ROUNDS OF CONVECTION WHICH MAY MAKE IT
INTO THE AREA. TEMPS SHOULD BE SEASONAL THROUGH DAYS 4 TO 7 WITH NO
STRONG CHANGE OF AIRMASS EXPECTED.
BOOKBINDER/NRR
&&
.AVIATION...
AXIS OF RICH GULF MOISTURE EXTENDED ACROSS THE TERMINALS THIS
AFTERNOON...AND WEAK SURFACE CONVERGENCE WILL SUPPORT WIDELY
SCATTERED THUNDERSTORMS THROUGH AROUND 01Z. WILL GRANT TAFS A TOKEN
/CB/ GROUP FOR NOW AND AMEND IF SIGNIFICANT WEATHER THREATENS
ARRIVALS/DEPARTURES...WITH EXPECTATION OF BRIEF IFR VSBYS POSSIBLE
IN THE HEAVIER DOWNPOURS...ALONG WITH CG LIGHTNING AND STRONG SFC
WIND GUSTS.
OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD...EXCEPT
FOR SOME LOCALIZED FOG POSSIBLE TOWARD DAYBREAK ALONG WEAKLY FOCUSED
STATIONARY FRONT/MOISTURE POOL.
WINDS SHOULD GENERALLY REMAIN LIGHT SOUTHERLY AT 6 KNOTS OR LESS.
BOOKBINDER
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
KS...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR KSZ025-057-060-
102>105.Hazardous weather outlook, Jul 16, 1:00 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT FRI JUL 16 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-171100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 100 PM CDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A VERY HUMID AIRMASS EXISTS EARLY THIS AFTERNOON...GENERALLY ALONG AND WEST OF A MARYVILLE TO LEXINGTON TO SEDALIA LINE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS FAR WESTERN MISSOURI AND ADJACENT EASTERN KANSAS THIS AFTERNOON...PRODUCING BRIEF DOWNPOURS AND LOCALLY STRONG WIND GUSTS. AN ISOLATED SEVERE THUNDERSTORM WITH LOCALIZED DAMAGING WINDS CANNOT BE RULED OUT. OTHERWISE...THIS SAME REGION WILL EXPERIENCE TEMPERATURES IN THE LOWER 90S ALONG WITH VERY HIGH HUMIDITY. THIS WILL COMBINE TO PRODUCE AFTERNOON HEAT INDICES RANGING BETWEEN 100 AND 103 DEGREES FROM KANSAS CITY TOWARD THE LAKE OF THE OZARKS REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FAVORABLE WEATHER PATTERN FOR ORGANIZED...MAINLY NIGHTTIME... THUNDERSTORM COMPLEXES APPEARS LIKELY FROM LATE SUNDAY THROUGH TUESDAY MORNING. NORTHERN MISSOURI WILL HAVE THE GREATEST CHANCE OF EXPERIENCING ONE OR MORE OF THESE THUNDERSTORM COMPLEXES...WITH SOME POTENTIAL FOR STRONG TO SEVERE WIND GUSTS ALONG WITH LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... ORGANIZED SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT ANY REPORTS OF SEVERE WEATHER ARE APPRECIATED. BOOKBINDER
In the hours before
Special weather statement, Jul 16, 1:26 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
126 PM CDT FRI JUL 16 2010
KSZ102-MOZ020-161915-
BUCHANAN MO-DONIPHAN KS-
126 PM CDT FRI JUL 16 2010
...SIGNIFICANT WEATHER ADVISORY FOR BUCHANAN AND SOUTHEASTERN
DONIPHAN COUNTIES UNTIL 215 PM CDT...
AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS DEVELOPING BETWEEN DONIPHAN KANSAS
TO JUST SOUTH OF ST. JOSEPH. THIS ACTIVITY WAS BUILDING NORTHEAST AT
15 MPH.
WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE EXPECTED WITH THESE
STORMS...ALONG WITH TORRENTIAL RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
AGENCY...DE KALB AND EASTON.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3981 9463 3974 9461 3967 9461 3953 9503
3957 9506 3958 9505 3962 9505 3962 9509
3965 9513 3968 9516
TIME...MOT...LOC 1825Z 254DEG 10KT 3971 9480 3962 9504
BOOKBINDERSpecial weather statement, Jul 16, 2:28 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 228 PM CDT FRI JUL 16 2010 MOZ020-162015- BUCHANAN MO- 228 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BUCHANAN COUNTY UNTIL 315 PM CDT... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF DEARBORN...OR 11 MILES SOUTH OF ELWOOD...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL RAINFALL. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... INTERSTATE 29 BETWEEN MILE MARKERS 32 AND 38. FAUCETT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3955 9474 3954 9495 3962 9496 3966 9474 TIME...MOT...LOC 1927Z 267DEG 8KT 3959 9486 BOOKBINDER
Special weather statement, Jul 16, 2:29 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 229 PM CDT FRI JUL 16 2010 KSZ102-162015- DONIPHAN KS- 229 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DONIPHAN COUNTY UNTIL 315 PM CDT... AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TROY...DRIFTING SOUTHEAST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH TORRENTIAL RAINFALL. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FANNING. TROY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3985 9496 3969 9504 3980 9524 3986 9520 TIME...MOT...LOC 1929Z 294DEG 3KT 3981 9514 BOOKBINDER
Special weather statement, Jul 16, 3:13 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 313 PM CDT FRI JUL 16 2010 MOZ014-162100- DAVIESS MO- 313 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIESS COUNTY UNTIL 400 PM CDT... AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GALLATIN TO 5 MILES SOUTHEAST OF GALLATIN...AND MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GALLATIN...JAMESPORT AND LOCK SPRINGS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4002 9377 3979 9377 3979 9401 4003 9410 TIME...MOT...LOC 2013Z 290DEG 5KT 3996 9400 3984 9391 BOOKBINDER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:26 PM CDT | Special Weather Statement | EAX | Buchanan | 49 min |
| Jul 16, 1:46 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 29 min |
| Jul 16, 2:28 PM CDT | Special Weather Statement | EAX | Buchanan | 47 min |
| Jul 16, 2:57 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 33 min |
| Jul 16, 3:05 PM CDT | Flash Flood Warning | EAX | Buchanan, Platte | 4 hr |
| Jul 16, 3:13 PM CDT | Special Weather Statement | EAX | Daviess | 47 min |
| Jul 16, 3:17 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 28 min |
| Jul 16, 3:27 PM CDT | Heat Advisory | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 48 hr |
| Jul 16, 4:22 PM CDT | Special Weather Statement | EAX | Grundy | 38 min |
| Jul 16, 4:34 PM CDT | Flash Flood Warning | EAX | Livingston | 4 hr |
| Jul 16, 4:34 PM CDT | Special Weather Statement | EAX | Platte | 41 min |
| Jul 16, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer | 24 min |
| Jul 16, 4:38 PM CDT | Special Weather Statement | EAX | Livingston | 52 min |
| Jul 16, 4:46 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 29 min |
| Jul 16, 4:51 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| Jul 16, 5:00 PM CDT | Special Weather Statement | EAX | Sullivan | 45 min |
| Jul 16, 5:06 PM CDT | Areal Flood Advisory | EAX | Grundy, Mercer, Sullivan | 4 hr |
| Jul 16, 5:11 PM CDT | Special Weather Statement | EAX | Linn | 49 min |
| Jul 16, 5:29 PM CDT | Special Weather Statement | EAX | Putnam | 46 min |
| Jul 16, 5:47 PM CDT | Special Weather Statement | EAX | Lafayette | 43 min |
| Jul 16, 6:09 PM CDT | Special Weather Statement | EAX | Chariton | 51 min |
| Jul 16, 6:28 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 32 min |
| Jul 16, 6:34 PM CDT | Special Weather Statement | EAX | Jackson | 41 min |
| Jul 16, 6:46 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 29 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.